On the number of pseudo-triangulations of certain point sets

O. Aichholzer, D. Orden, F. Santos, B. Speckmann

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

64 Downloads (Pure)

Abstract

We pose a monotonicity conjecture on the number of pseudo-triangulations of any planar point set, and check it in two prominent families of point sets, namely the so-called double circle and double chain. The latter has asymptotically 12nn£(1) pointed pseudo-triangulations, which lies signi¯cantly above the maximum number of triangulations in a planar point set known so far.
Original languageEnglish
Title of host publicationProc. 15th Canadian Conference on Computational Geometry (CCCG)
Pages141-144
Publication statusPublished - 2003
Event15th Canadian Conference on Computational Geometry (CCCG 2003) - Halifax, Canada
Duration: 11 Aug 200313 Aug 2003
Conference number: 15

Conference

Conference15th Canadian Conference on Computational Geometry (CCCG 2003)
Abbreviated titleCCCG
CountryCanada
CityHalifax
Period11/08/0313/08/03

Fingerprint

Dive into the research topics of 'On the number of pseudo-triangulations of certain point sets'. Together they form a unique fingerprint.

Cite this